# SDR SWAA052055

- Difficulty date: July 17, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 67,193 hours, 65,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101331
- Condition: Crazed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND RT EXTERIOR EMERGENCY EXIT DOOR LIGHT COVER CRAZED.  REMOVED AND REPLACED COVER PER MM.
